# SDR ASOA2015081814443

- Difficulty date: August 18, 2015
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS DENT ON LOWER SKIN JUST ABOVE MLG TIRES.  COMPLIED WITH PERMANENT REPAIR OF RT INBD FLAP LOWER SKIN IAW EC/TC REO 670-57-52-160 01 AND W/O 374953, NR 00100. MFG REPAIR ITEMS -4,-20,-40 AND -52 IAW REO 670-57-52-160.  MFG FILLER REPAIR ITEM NR 30 IAW REO 670-57-52-160 AND ECTC REO 670-59-52-160-01, ITEM 6.  REPAIR TO THE LT/RT LOWER SKIN IS COMPLETED IAW REO 670-57-52-160 AND MEETS WITH ALL ITS REQUIREMENTS.
